# SDR REXA2016110202196

- Difficulty date: November 2, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3111173
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CORRODED, BS 310 TO 333.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REPAIRED IAW SRM 53-00-03.
